# SDR CA080213008

- Difficulty date: February 8, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 29,925 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER DEPARTURE, THE CREW OBSERVED A LOW PRESSURE INDICATION ON THE BLUE HYDR SYS. THE AC RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT FURTHER PROBLEM. MAINT REPLACED THE BLUE SYS PUMP AND THE AC WAS RETURNED TO SERVICE. (TC NR 20080213008)
